Dermatology Expert Forum
Rash from Herpes?
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Rash from Herpes?

I seem to have gotten all the symptoms of Herpes(blister that turned to sores, itching, shotting pains, pain in my upper and inner thigh, very small pimples around the base of the head of the penis, etc) I also got this huge rash that basically covers my entire penis along with spots of small soft warts. I have an appointment with a doctor next week, but based on my reseach, I'm almost certain I have herpes (again, I'll wait to see what the doctors say to be sure.  
If I am right and I do have herpes, What can I take to rid myself of the rash and the small sores on my penis?

I've taken Valtrex, but the rash and small soft sores remain. Is there anything you can suggest (creams,ointment, etc) to get rid this awful herpes rash?
Related Discussions
242489_tn?1210500813
The rash of herpes is not a "huge rash that basically covers [the]entire penis along with spots of small soft warts."  That may be eczema, irritation, or something like those.  If you haven't seen a doctor yet, where did you get Valtrex?  Valtrex is quite safe, but I don't think you should take it if you don't know what you have.  

I would avoid sex, minimize any friction, lubricate the area with vaseline or the equivalent, and see the doctor as soon as you can, to clarify the situation and get it under control.

Best.

Dr. Rockoff
2 Comments
Blank
Avatar_n_tn
In order for the rash to go away you have to continue taking your medicine on a regular basis.  I experience the same problem, and eventually it goes away. If you want you can ask your doctor for a numbing ointment to suppress itching and soreness.  It might help you (it helped me). Another thing - in order to keep the breakouts from occurring, you might want to ask your doctor about suppressive therapy - where you take medication everyday to prevent breakouts as much as possible.
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank